comscoreDiarrhea — Breast Cancer Treatment Side Effects

Diarrhea — Breast Cancer Treatment Side Effects

Brian Wojciechowski, MD explains what breast cancer treatments cause diarrhea and how to talk to your doctor about it.
Jan 9, 2020
00:00
Download
00:00

Listen to the podcast to hear Dr. Wojciechowski explain:

  • the breast cancer treatments that may cause diarrhea

  • why some people may be more prone to experiencing diarrhea

  • treatments for diarrhea

  • why it’s important to always report diarrhea to your doctor

About the guest
 
Brian Wojciechowski headshot
Brian Wojciechowski, MD

Dr. Wojo is a medical oncologist outside of Philadelphia, PA, with Crozer Health. His research has been presented at the San Antonio Breast Cancer Symposium, and he is a speaker on medical ethics and the biology of cancer. Dr. Wojo sees cancer as a scientifically complex disease with psychological, social, and spiritual dimensions.

— Last updated on June 29, 2022, 2:46 PM

 
Lilly

This podcast episode is made possible by the generous support of Lilly Oncology.

 
 
Support Breastcancer.org to produce more content like this

Your donation goes directly to what you read, hear, and see on Breastcancer.org.

Donate